You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Severity of a Viral Host-Vector Epidemic
Journal of Applied Probability
Vol. 13, No. 4 (Dec., 1976), pp. 791-794
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3212534
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An analogue of the deterministic pandemic threshold theorem for a measles epidemic is established for a viral host-vector epidemic. The severity of the epidemic is shown to be the unique positive solution of a pair of equations.
Journal of Applied Probability © 1976 Applied Probability Trust